# SDR SWAA2015033138002

- Difficulty date: March 6, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Fairing
- Part number: 5955888501
- Condition: Cracked
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON FWD TRIM TAB FAIRING 530HA CRACKED ON PARTS RACK.  R & R FAIRING IAW SRM.
